# SDR UPS06448543

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2220-2240 RBL65 SEAT TRACK O/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.026" BY 5/8" BY 20" EXCEED SRM LIMIT.  M/D BS 2110-2240 RBL65 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A REFER NRC 51776 FOR WORKING DETAIL.
